# SDR CALA2023022000480

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: D5348006229600
- Condition: Cracked
- Location: Fr66 Lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5340-01724 REV C, STEP 3.1-- FR 66 LEFTHAND AFT  DOORSTOP #1 LOWER INBOARD FITTING HOLE CRACKED IN 2 PLACES "REPAIR BEFORE NE XT FLIGHT"
